Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Noticed red color on toilet paper after stools. What does this suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3374 Questions
when i had something spicy in the dinner , in the morning after passing the stool When i wipes, i look and there is bright red blood on the toilet paper surface , while swiping my anus with toilet paper. After the first wipe, most of the blood was gone, and every wipe after just had a little bit of blood.
Posted Wed, 14 Aug 2013 in Digestion and Bowels
Answered by Dr. Raju A.T 41 minutes later

Thanks for your query.
XXXXXXX blood in the toilet wipes indicate presence of either Fissure or complicated Hemorrhoids.

I suggest you to get examined by a general surgeon who can identify the exact problem and place you on treatment.

Meanwhile do avoid constipation by taking laxatives like Liquid paraffin or Psyllium husk. Also If the anal opening presents with burning sensation after passing stool, then do apply 2% Xylocaine gelly over the affected area.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: Noticed red color on toilet paper after stools. What does this suggest? 7 minutes later
no burning sensations but a little internel sensation while passing the stool like constipation , and do not happen regurly , is there no worries like cancer
Answered by Dr. Raju A.T 16 minutes later

Thanks for writing back.

Need not worry. Cancers are usually associated with severe weight loss and loss of appetite.

If the cancers are in the stage where they ooze blood you would be suffering from many other symptoms.

Do get examined to be sure of.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor